# SDR USAA040459

- Difficulty date: August 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 39,393 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED 2 SQUARE INCH AREA BY .020 INCH DEEP, BS 1161 TO 1681, BL 0.  CORROSION LEVEL 1, TASK NR C53-251-03 AND 252-03.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-2 AND 51-40-2.  (M)
